# SDR SWAA2021011841980

- Difficulty date: January 14, 2021
- Submitted: January 18, 2021
- Operation: Air carrier
- Aircraft: N932WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36639
- Aircraft time: 39,452 hours, 23,831 cycles
- System (JASC): 5241 · Galley Doors
- Part: Button
- Condition: Missing
- Location: R1 Hold Over
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GALLEY SERVICE DOOR HOLD OVER LATCH RELEASE LEVER MISSING.  R & R FED SERVICE DOOR GUST LOCK BUTTON, PER M/M 52-41-00.
